Generating Triples of Involutions of Groups of Lie Type of Rank 2 Over Finite Fields

Описание

Тип публикации: статья из журнала

Год издания: 2019

Идентификатор DOI: 10.1007/s10469-019-09525-3

Ключевые слова: group of Lie type, finite simple group, generating triples of involutions

Аннотация: For finite simple groups U-5(2(n)), n > 1, U-4(q), and S-4(q), where q is a power of a prime p > 2, q - 1 = 0(mod4), and q = 3, we explicitly specify generating triples of involutions two of which commute. As a corollary, it is inferred that for the given For finite simple groups U5(2n), n 1, U4(q), and S4(q), where q is a power oПоказать полностьюf a prime p 2, q ? 1 ?= 0(mod4), and q ?= 3, we explicitly specify generating triples of involutions two of which commute. As a corollary, it is inferred that for the gi

Ссылки на полный текст

Издание

Журнал: ALGEBRA AND LOGIC

Выпуск журнала: Vol. 58, Is. 1

Номера страниц: 59-76

ISSN журнала: 00025232

Место издания: NEW YORK

Издатель: SPRINGER

Авторы

  • Nuzhin Ya. N. (Siberian Fed Univ, Pr Svobodnyi 79, Krasnoyarsk 660041, Russia)

Вхождение в базы данных